# SDR AALA202111033875

- Difficulty date: November 1, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 80,047 hours, 10,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 FLIGHT ATTENDANT EVACUATION PANEL LOOSE. SECURED L4 FLIGHT ATTENDANT EVACUATION PANEL PER B777-200 AMM 33-22-06-930-801.
